# SDR 20000511AP025

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Torn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE CENTER SECTION INTERIOR WEB IS DAMGED AT THREE CORNERS.  CUT OUT DAMAGED AREAS IAWS 51-40-2 PAGES 2/3.  HFEC SHOWS NO CRACKS IAW 51-00-00 PAR 6.  TREATED AND PRIMED IAW 51-10-2 PAGE 1.  INSTALLED REPAIR IAW 51-40-2.  (M)
